New results on exponential stability of nonlinear Volterra integro-differential equations with constant time-lag

Cemil Tunç, Sizar Abid Mohammed

Resumen


In the present work, we pay attention to a number of nonlinear Volterra integro-differential equations (VIDEs) with constant time-lag. We define three new Lyapunov functionals (LFs) and employ them to get specific conditions guaranteeing the uniform exponential asymptotic stability (UEAS) of the trivial solutions of the (VIDEs) considered. The results obtained generalize, compliment and improve the existing results in the literature from the cases of the without delay to the more general cases with time-lag.

Texto completo:

PDF

Referencias


M. Adivar, Y. N. Raffoul, Inequalities and exponential stability and instability in finite delay Volterra integro-differential equations. Rend. Circ. Mat. Palermo (2) 61, No. 3, pp. 321--330, (2012).

L. C. Becker, Function bounds for solutions of Volterra equations and exponential asymptotic stability. Nonlinear Anal. 67, No. 2, pp. 382--397, (2007).

L. C. Becker, Uniformly continuous L1- solutions of Volterra equations and global asymptotic stability. Cubo 11, No. 3, pp. 1--24, (2009).

L. C. Becker, Resolvents and solutions of singular Volterra integral equations with separable kernels. Appl. Math. Comput. 219, No. 24, pp. 11265--11277, (2013).

T. A. Burton, Stability theory for Volterra equations. J.Differential Equations 32, No. 1, pp. 101--118, (1979).

T. A. Burton, Construction of Liapunov functionals for Volterra equations. J. Math. Anal. Appl. 85, No. 1, pp. 90--105, (1982).

T. A. Burton, Volterra integral and differential equations. Second edition. Mathematics in Science and Engineering, 202. Elsevier B. V., Amsterdam, (2005).

T. A. Burton, Q. C. Huang, W. E. Mahfoud, Rate of decay of solutions of Volterra equations. Nonlinear Anal. 9, No. 7, pp. 651--663, (1985).

T. A. Burton, W. E. Mahfoud, Stability criteria for Volterra equations. Trans. Amer. Math. Soc. 279, No. 1, pp. 143--174, (1983).

T. A. Burton, W. E. Mahfoud, Stability by decompositions for Volterra equations. Tohoku Math. J. (2) 37, No. 4, pp. 489--511, (1985).

C. Corduneanu, Integral equations and stability of feedback systems. Mathematics in Science and Engineering, Vol. 104. Academic Press, New York-London, (1973).

A. Diamandescu, On the strong stability of a nonlinear Volterra integro-differential system. Acta Math. Univ. Comenian. (N.S.) 75, No. 2, pp. 153--162, (2006).

P. Eloe, M. Islam, B. Zhang, Uniform asymptotic stability in linear Volterra integro-differential equations with application to delay systems. Dynam. Systems Appl. 9, No. 3, pp. 331--344, (2000).

T. Furumochi, S. Matsuoka, Stability and boundedness in Volterra integro-differential equations. Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci. 32, pp. 25--40, (1999).

J. R. Graef, C. Tunç, Continuability and boundedness of multi-delay functional integro-differential equations of the second order. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 109, No. 1, pp. 169--173, (2015).

J. R. Graef, C. Tunç, S. Sevgin, Behavior of solutions of non-linear functional Voltera integro -differential equations with multiple delays. Dynam. Systems Appl. 25, No. 1-2, pp. 39--46, (2016).

R. Grimmer, G. Seifert, Stability properties of Volterra integrodifferential equations. J. Differential Equations 19, No. 1, pp. 142--166, (1975).

G. Gripenberg, S. Q. Londen, O. Staffans, Volterra integral and functional equations. Encyclopedia of Mathematics and its Applications, 34. Cambridge University Press, Cambridge, (1990).

T. Hara, T. Yoneyama, T. Itoh, Asymptotic stability criteria for nonlinear Volterra integro-differential equations. Funkcial. Ekvac. 33, No. 1, pp. 39--57, (1990).

M. N. Islam, Y. Raffoul, Periodic and asymptotically periodic solutions in coupled nonlinear systems of Volterra integro-differential equations. Dynam. Systems Appl. 23, No. 2-3, pp. 235--244, (2014).

G. S. Jordan, Asymptotic stability of a class of integro-differential systems. J. Differential Equations 31, No. 3, pp. 359--365, (1979)

J. J. Levin, The asymptotic behavior of the solutions of a Volterra equation, Proc. Amer. Math. Soc. 14, pp. 534--541, (1963).

W. E. Mahfoud, Boundedness properties in Volterra integro-differential systems. Proc. Amer. Math. Soc. 100, No. 1, pp. 37--45, (1987).

R. K. Miller, Asymptotic stability properties of linear Volterra integro-differential equations. J. Differential Equations 10, pp. 485--506, (1971).

Y. Raffoul, Boundedness in nonlinear functional differential equations with applications to Volterra integrodifferential equations. J. Integral Equations Appl. 16, No. 4, pp. 375--388, (2004)

Y. Raffoul, Construction of Lyapunov functionals in functional differential equations with applications to exponential stability in Volterra integro-differential equations. Aust. J. Math. Anal. Appl. 4, No. 2, Art. 9, pp. 13, (2007).

Y. Raffoul, Exponential analysis of solutions of functional differential equations with unbounded terms. Banach J. Math. Anal. 3, No. 2, pp. 28--41, (2009).

Y. Raffoul, Exponential stability and instability in finite delay nonlinear Volterra integro-differential equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 20, No. 1, pp. 95--106, (2013).

Y. Raffoul, D. Ren, Theorems on boundedness of solutions to stochastic delay differential equations. Electron. J. Differential Equations, Paper No. 194, pp. 14, (2016).

Y. Raffoul, M. Unal, Stability in nonlinear delay Volterra integro-differential systems. J. Nonlinear Sci. Appl. 7, No. 6, pp. 422--428, (2014).

M. Rama Mohana Rao, V. Raghavendra, Asymptotic stability properties of Volterra integro-differential equations. Nonlinear Anal. 11, No. 4, pp. 475--480, (1987).

M. Rama Mohana Rao, P. Srinivas, Asymptotic behavior of solutions of Volterra integro-differential equations. Proc. Amer. Math. Soc. 94, No. 1, pp. 55--60, (1985).

O. J. Staffans, A direct Lyapunov approach to Volterra integro-differential equations. SIAM J. Math. Anal. 19, No. 4, pp. 879--901, (1988).

C. Tunç, A note on the qualitative behaviors of non-linear Volterra integro-differential equation. J. Egyptian Math. Soc. 24, No. 2, pp. 187--192, (2016).

C. Tunç, New stability and boundedness results to Volterra integro-differential equations with delay. J. Egyptian Math. Soc. 24, No. 2, pp. 210--213, (2016).

C. Tunç, Properties of solutions to Volterra integro-differential equations with delay. Appl. Math. Inf. Sci. 10, No. 5, pp. 1775--1780, (2016).

C. Tunç, On qualitative properties in Volterra integro-differential equations. AIP Proceedings. 1798 (1), (020164-1)- (020164-1), (2017).

C. Tunç, Stability and in Volterra-integro differential equations with delays. Dynam. Systems Appl. 26, pp. 121-130, (2017).

C. Tunç, T. Ayhan, On the global existence and boundedness of solutions to a nonlinear integro-differential equations of second order. J. Interpolat. Approx. Sci. Comput., No.1, pp. 1--14, (2015).

J. Vanualailai, S. Nakagiri, Stability of a system of Volterra integro-differential equations. J. Math. Anal. Appl. 281, No. 2, pp. 602--619, (2003).

Q. Wang, The stability of a class of functional differential equations with infinite delays. Ann. Differential Equations 16, No. 1, pp. 89--97, (2000).

A. M. Wazwaz, Linear and nonlinear integral equations. Methods and applications. Higher Education Press, Beijing; Springer, Heidelberg; (2011).

B. Zhang, Necessary and sufficient conditions for stability in Volterra equations of non-convolution type. Dynam. Systems Appl. 14, No. 3-4, pp. 525--549, (2005).

Z. D. Zhang, Asymptotic stability of Volterra integro-differential equations. J. Harbin Inst. Tech., No. 4, pp. 11--19, (1990).


Enlaces refback

  • No hay ningún enlace refback.